# SDR 96ZZZX476

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerospace Turbine Rotables Inc, repair station NV2R045L
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 6503LS
- Condition: Failed
- Location: Alt Drive End
- Component: Prestolite, ALV9510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE END BEARING ON ALTERNATOR FAILED DUE TO MAIN RING GEAR FAILURE ON ENGINE.
